# SDR HEEA966352

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Defective
- Location: Autoflt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH WILL NOT ENGAGE.
